Announcement

Collapse
No announcement yet.

Iron Tablets

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Jess
    replied
    Originally posted by joope View Post
    someone please answer this question!!!!

    i went o donate blood first time in my life last friday. then i felt alittle dizzy so doctor prescribe me iron pills. and i start taling it right away THEN saturday morning while in toilet CLEARING, i almost fainted when i see my WASTE black!!!!!!!!!!!!!!!!!!?????????? i still consume the iron pills on that day *saturday* but i stop yesterday and this morning my WASTE is still BLACK!!!!!!!!!!!!! oh no!!!!!!!!!!!!

    i really think i cant donate blood at all, ever since friday, i am weak and not feeling too good!
    Balck stool caused by iron tablets is nothing to worry abt. No worries, this is one of the harmless side effect caused by consuming iron tablets. Some people feel weak after the first few blood donation, but after some rest, they recover fast.

    Leave a comment:


  • kristy08
    replied
    currently,im taking Brands iron+ vit B complex.used to feel tired thruout the day but after taking it,i felt more energetic and less tired.first started takin it months b4 examinations to focus better.

    Leave a comment:


  • lerler
    replied
    according to my GP, it is good to donate blood. your body will produce more fresh blood after the blood donation. i only managed to donate once and couldnt make it after that because i am a bit under weight. for me i take the fancl iron tablets. i find it is not heaty.

    Leave a comment:


  • joope
    replied
    someone please answer this question!!!!

    i went o donate blood first time in my life last friday. then i felt alittle dizzy so doctor prescribe me iron pills. and i start taling it right away THEN saturday morning while in toilet CLEARING, i almost fainted when i see my WASTE black!!!!!!!!!!!!!!!!!!?????????? i still consume the iron pills on that day *saturday* but i stop yesterday and this morning my WASTE is still BLACK!!!!!!!!!!!!! oh no!!!!!!!!!!!!

    i really think i cant donate blood at all, ever since friday, i am weak and not feeling too good!

    Leave a comment:


  • Specbabe
    replied
    Ladies,

    In the 1st place, what's the indication of taking iron tablets?? If not for medical issue, try building up red blood cells by taking natural food sources. Otherwise c a doctor to determine whether u r anaemic.

    Folic acid is more for folic deficiency anaemia...
    iron tablets such as sangobion will actually have very dark coloured stool, almost black in color. therefore dont be surprise to c black stools when u are on iron tablets.

    Leave a comment:


  • lumos
    replied
    the brand i take is 'NOW", it's a white bottle with orange label

    eh i eat all the time so i dont have a problem with gastric

    Leave a comment:


  • Iacchus
    replied
    thanks lumos! is the iron supplements of any brand? does it cause gastric?

    Leave a comment:


  • lumos
    replied
    i'm currently taking iron tablets bought from nature's farm. it doesnt cause any constipation at all and i do feel better, not so giddy anymore

    have not put on any weight since taking the tablets so dont need to worry on that. the bottle contains 100 tablets and i take one per day, cost is about $20 IIRC. HTH

    Leave a comment:


  • Vonn
    replied
    Iron tablets are not known to cos insomnia actually But the "heatiness" part, perhaps. Just drink lots of water.

    As for putting on weight, I am only aware the Vitamin B complex may result in weight gain but not for iron

    Leave a comment:


  • Iacchus
    replied
    thanks for the reply. i also heard that this may cause some people to put on weight. i pray hard this is not true. :roll:
    michelle, thanks for the website too, it's very informative.
    yup Vonnie, this is recommeded by my doctor, up to four tablets a day. but usually i take only on alternate days, cos i experience heatiness and insomnia. I don't know if the latter is also attributed to the iron supplements, or maybe it's just psychological effect.

    Leave a comment:


  • Vonn
    replied
    If you just keep to the recommended dose for the iron tablets, the worst side-effect you can get should be constipation Just drink more water and bulk up on your fibre to get things moving.

    Is this iron tablet recommended by your doctor? Cos depending on the type of anaemia, iron on its own may not be sufficient. Try taking iron tablet with folic acid tablet

    Leave a comment:


  • teiko
    replied
    I only heard an old wives' tale saying that you will get fat after taking iron supplement. Dont know the extent of truth in that though :roll:

    Leave a comment:


  • michannat
    replied
    there are no side effects. except you might feel quite "heaty". so drink a lot of water.

    i suppose you can take iron rich foods such as liver, spinach.

    read http://www.healthcastle.com/iron.shtml for more info.

    Leave a comment:


  • Iacchus
    started a topic Iron Tablets

    Iron Tablets

    Anybody taken iron tablets for anemia before? is there any side effect? or is there other better substitute for iron tablets? thanks!
Working...
X